# SDR AMTA200600634

- Difficulty date: November 4, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Engine: Cfmint CFM563C1
- System (JASC): 2440 · External Power System
- Part: Electrical Sys
- Condition: Out Of Adjust
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SPOOLED UP FROM IDLE THEN SHUTDOWN WHEN GROUND POWER WAS PLUGGED IN AND THE GROUND POWER DROPPED OFF.  INSPECTED, PREFORMED ADJUSTMENT AND TEST OF EXTERNAL POWER IAW 24-41-00.  TASK 24-41-00715-004.  NO FAULTS NOTED.  NR 1 OK FOR SERVICE.  (K)
